Related Questions

Why does Synthroid (thyroxine) cause frizzy, damaged hair, weight gain andoody?

It doesn't. Get your thyroid level recheck to see if you are on the right dose and that your level is normal on the replacement. Read more...
Follow up . Synthroid is usually prescribed to correct for low thyroxine and the symptoms of low thyroid hormone. If that's not happening, you need to follow up with your doctor to determine why the replacement is not working for you. Read more...

Does Synthroid (thyroxine) medicine makes your hair fall out, weight gain, moody, ?

Possibly. If you are taking too much synthroid (thyroxine) you could develop these symptoms of hyperthyroidism - you should have your physician check your thyroid levels (tsh, t3, t4). Read more...
Hypothyroid . No synthroid (thyroxine) does not cause those symptoms, you are describing hypothyroid symptoms. Synthroid (thyroxine) is used to treat hypothyroidism. I suspect that your symptoms are because you are not on enough. Go see your doc and get tested. Read more...

As I've thyroid, I'm taking l-thyroxine 100mcg medicine since one month. Pls tell me if there are any side effects of this medicine like weight gain..

No side effects. Thyroxine is a replacement hormone that takes the place of your naturally occurring hormone. Thyroxine can give expected effects if too much or too little is taken but these are not "side effects." keep your TSH on the low end of normal - say below 2.5 and all will be well. Read more...

I am due to start amitriptyline and am really worried about weight gain. I was on sertraline and still on thyroxine, 100 mg?

Weight gain may be. associated with antidepressants like amitryptiline especially if your depression was associated with loss of appetite and weight. However, as long as you pay attention to your diet and keep your thyroid levels in the normal range, you should be fine. Go to www.mayoclinic.org ->patient care->health information ->healthy lifestyle-> nutrition and healthy eating for more info. Dr. Anne. Read more...